# SDR 96ZZZX5764

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N495LF
- Make and model: Bolkms BO105S
- Aircraft serial: S645
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005008
- Condition: Failed
- Location: Eng
- Part time: 2 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GEN DRIVE SHAFT DISENGAGED FROM INTERNAL DRIVE PIN.
